# SDR FDEA202406230855

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 52,488 hours, 24,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 61787
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND THE L1 INSIDE AND OUT EMERGENCY  LIGHTS WERE INOP.   REMOVED AND REPLACED THE AFT EMERGENCY LIGHT  BATTERY PACK AS REQUIRED IAW AMM 33-51-07-2.  OPS CHECK GOOD.
